# SDR 2004FA0000662

- Difficulty date: August 20, 2004
- Submitted: August 20, 2004
- Operation: General aviation
- Aircraft: N714TW
- Make and model: Cessna 152
- Aircraft serial: 15279429
- Aircraft time: 10,198 hours
- Engine: Lyc O235L2C
- Engine time: 647 hours
- Propeller: Mcauly 1A103TCM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MMU6001
- Part serial: E042256
- Condition: Sticking
- Location: Engine
- Part time: 17 hours, 17 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

STARTER BENDIX ENGAGED RING GEAR DURING FLIGHT. ENGINE RPM LOSS APPROXIMATELY 300 RPM. AIRCRAFT WOULD NOT IDLE WITHOUT APPLICATION OF POWER AFTER LANDING.
